Advanced search
Start date
Betweenand

Everaldo de Mello Bonotto

CV Lattes ResearcherID ORCID


Universidade de São Paulo (USP). Instituto de Ciências Matemáticas e de Computação (ICMC)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

graduate degree at Licenciatura plena em Matemática from Universidade Estadual Paulista Júlio de Mesquita Filho, Presidente Prudente (2002) and master's at Mathematics from Universidade de São Paulo (2005). Has experience in Mathematics, acting on the following subjects: equações diferenciais parciais, integração, equações diferenciais, cálculo and modelagem matemática. (Source: Lattes Curriculum)

News published in Agência FAPESP Newsletter about the researcher
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)
Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated January 22, 2022
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (27)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

BONOTTO, E. M.; FEDERSON, M.; SANTOS, F. L.. Dichotomies for generalized ordinary differential equations and applications. Journal of Differential Equations, v. 264, n. 5, p. 3131-3173, . Web of Science Citations: 0. (16/24711-1, 11/24027-0)

BONOTTO, E. M.. Monotone impulsive dynamical systems. COLLECTANEA MATHEMATICA, v. 69, n. 1, p. 17-24, . Web of Science Citations: 0. (14/25970-5)

BONOTTO, E. M.; COSTA FERREIRA, J.; FEDERSON, M.. UNIFORM ASYMPTOTIC STABILITY OF A DISCONTINUOUS PREDATOR-PREY MODEL UNDER CONTROL VIA NON-AUTONOMOUS SYSTEMS THEORY. DIFFERENTIAL AND INTEGRAL EQUATIONS, v. 31, n. 7-8, p. 519-546, . Web of Science Citations: 1. (14/25970-5, 14/21224-7)

BONOTTO, E. M.; BORTOLAN, M. C.; COLLEGARI, R.; CZAJA, R.. Semicontinuity of attractors for impulsive dynamical systems. Journal of Differential Equations, v. 261, n. 8, p. 4338-4367, . Web of Science Citations: 2. (14/25970-5, 14/20691-0, 13/23933-2)

BONOTTO, EVERALDO M.; BORTOLAN, MATHEUS C.; CARABALLO, TOMAS; COLLEGARI, RODOLFO. Impulsive non-autonomous dynamical systems and impulsive cocycle attractors. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, v. 40, n. 4, p. 1095-1113, . Web of Science Citations: 5. (14/25970-5, 14/20691-0, 13/23933-2)

BONOTTO, E. M.; BORTOLAN, M. C.; CARABALLO, T.; COLLEGARI, R.. Impulsive surfaces on dynamical systems. ACTA MATHEMATICA HUNGARICA, v. 150, n. 1, p. 209-216, . Web of Science Citations: 0. (14/20691-0, 13/23933-2)

BONOTTO, E. M.; BORTOLAN, M. C.; CARVALHO, A. N.; CZAJA, R.. Global attractors for impulsive dynamical systems - a precompact approach. Journal of Differential Equations, v. 259, n. 7, p. 2602-2625, . Web of Science Citations: 16. (12/23724-1, 12/16709-6)

BONOTTO, E. M.; BORTOLAN, M. C.; CARABALLO, T.; COLLEGARI, R.. Attractors for impulsive non-autonomous dynamical systems and their relations. Journal of Differential Equations, v. 262, n. 6, p. 3524-3550, . Web of Science Citations: 7. (14/25970-5, 14/20691-0)

BONOTTO, EVERALDO M.; GIMENES, LUCIENE P.; SOUTO, GINNARA M.. ASYMPTOTICALLY ALMOST PERIODIC MOTIONS IN IMPULSIVE SEMIDYNAMICAL SYSTEMS. TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, v. 49, n. 1, p. 133-163, . Web of Science Citations: 2. (14/25970-5, 14/21224-7, 12/20933-9)

BONOTTO, E. M.; FEDERSON, M.; SANTOS, F. L.. Robustness of Exponential Dichotomies for Generalized Ordinary Differential Equations. Journal of Dynamics and Differential Equations, v. 32, n. 4, . Web of Science Citations: 0. (16/24711-1, 11/24027-0, 17/13795-2)

BONOTTO, EVERALDO MELLO; SOUTO, GINNARA M.. ON THE LYAPUNOV STABILITY THEORY FOR IMPULSIVE DYNAMICAL SYSTEMS. TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, v. 53, n. 1, p. 127-150, . Web of Science Citations: 0. (12/20933-9, 16/24711-1, 14/21224-7)

BONOTTO, E. M.. Monotone impulsive dynamical systems. COLLECTANEA MATHEMATICA, v. 69, n. 1, p. 17-24, . (14/25970-5)

BONOTTO, E. M.; FEDERSON, M.; SANTOS, F. L.. Dichotomies for generalized ordinary differential equations and applications. Journal of Differential Equations, v. 264, n. 5, p. 3131-3173, . (16/24711-1, 11/24027-0)

BONOTTO, EVERALDO M.; DEMUNER, DANIELA P.. AUTONOMOUS DISSIPATIVE SEMIDYNAMICAL SYSTEMS WITH IMPULSES. TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, v. 41, n. 1, p. 1-38, . (10/08994-7)

BONOTTO, EVERALDO DE MELLO; FERREIRA, JAQUELINE DA COSTA. Dissipativity in impulsive systems via Lyapunov functions. Mathematische Nachrichten, v. 289, n. 2-3, p. 213-231, . (12/16709-6)

BONOTTO, E. M.; BORTOLAN, M. C.; CARVALHO, A. N.; CZAJA, R.. Global attractors for impulsive dynamical systems - a precompact approach. Journal of Differential Equations, v. 259, n. 7, p. 2602-2625, . (12/23724-1, 12/16709-6)

BONOTTO, E. M.; BORTOLAN, M. C.; COLLEGARI, R.; CZAJA, R.. Semicontinuity of attractors for impulsive dynamical systems. Journal of Differential Equations, v. 261, n. 8, p. 4338-4367, . (14/20691-0, 13/23933-2, 14/25970-5)

BONOTTO, E. M.; BORTOLAN, M. C.; CARABALLO, T.; COLLEGARI, R.. Attractors for impulsive non-autonomous dynamical systems and their relations. Journal of Differential Equations, v. 262, n. 6, p. 3524-3550, . (14/20691-0, 14/25970-5)

AFONSO, S. M.; BONOTTO, E. M.; JIMENEZ, M. Z.. Negative trajectories in impulsive semidynamical systems. Journal of Differential Equations, v. 259, n. 3, p. 964-988, . (10/12250-3, 12/16709-6)

BONOTTO, E. M.; GIMENES, L. P.; SOUTO, G. M.. On Jack Hale's problem for impulsive systems. Journal of Differential Equations, v. 259, n. 2, p. 642-665, . (12/20933-9, 12/16709-6)

BONOTTO, E. M.; GIMENES, L. P.; SOUTO, G. M.. On Jack Hale's problem for impulsive systems. Journal of Differential Equations, v. 259, n. 2, p. 642-665, . (12/20933-9, 12/16709-6)

BONOTTO, E. M.; FERREIRA, J. C.. Uniform attractors of discontinuous semidynamical systems. COLLECTANEA MATHEMATICA, v. 65, n. 1, p. 47-59, . (10/04815-0, 10/08994-7)

BONOTTO, EVERALDO M.; BORTOLAN, MATHEUS C.; CARABALLO, TOMAS; COLLEGARI, RODOLFO. Impulsive non-autonomous dynamical systems and impulsive cocycle attractors. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, v. 40, n. 4, p. 1095-1113, . (14/20691-0, 13/23933-2, 14/25970-5)

BONOTTO, E. M.; BORTOLAN, M. C.; CARABALLO, T.; COLLEGARI, R.. Impulsive surfaces on dynamical systems. ACTA MATHEMATICA HUNGARICA, v. 150, n. 1, p. 209-216, . (14/20691-0, 13/23933-2)

BONOTTO, E. M.; COSTA FERREIRA, J.; FEDERSON, M.. UNIFORM ASYMPTOTIC STABILITY OF A DISCONTINUOUS PREDATOR-PREY MODEL UNDER CONTROL VIA NON-AUTONOMOUS SYSTEMS THEORY. DIFFERENTIAL AND INTEGRAL EQUATIONS, v. 31, n. 7-8, p. 519-546, . (14/21224-7, 14/25970-5)

BONOTTO, EVERALDO M.; GIMENES, LUCIENE P.; SOUTO, GINNARA M.. ASYMPTOTICALLY ALMOST PERIODIC MOTIONS IN IMPULSIVE SEMIDYNAMICAL SYSTEMS. TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, v. 49, n. 1, p. 133-163, . (12/20933-9, 14/21224-7, 14/25970-5)

BONOTTO, E. M.; FEDERSON, M.; SANTOS, F. L.. Robustness of Exponential Dichotomies for Generalized Ordinary Differential Equations. Journal of Dynamics and Differential Equations, v. 32, n. 4, . (16/24711-1, 11/24027-0, 17/13795-2)

AFONSO, S. M.; BONOTTO, E. M.; DA SILVA, MARCIA R.. Periodic solutions of measure functional differential. Journal of Differential Equations, v. 309, p. 196-230, . (19/03188-7)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

JIMENEZ, Manuel Francisco Zuloeta. Propriedades recursivas em sistemas semidinâmicos impulsivos. Tese (Doutorado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (10/12250-3

SOUTO, Ginnara Mexia. Propriedades qualitativas de sistemas semidinâmicos impulsivos. Tese (Doutorado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (12/20933-9

FERREIRA, Jaqueline da Costa. Teoria da estabilidade em sistemas semidinâmicos impulsivos. Dissertação (Mestrado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (10/04815-0

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: